# SDR GTIA2025042238878

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N746NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 12423
- Aircraft time: 7 hours, 3 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 69973101
- Part serial: 69973M10997
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 7 hours, 3 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR SLIDE DEPLOYED INADVERTENTLY DURING INDUCTION-REMOVED INFLATED L3 DOOR ESCAPE SLIDE PER AMM 25-62-47.
